# SDR AALA202308141313

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A320*
- Aircraft serial: 6337
- Aircraft time: 28,247 hours, 11,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR ARMING LEVER HAS SCREW LOOSE. MAINTENANCE TIGHTENED DOOR 2R ARMING LEVER PER AMM 52-22-22 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
